# SDR AALA201703219003

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 53,949 hours, 20,350 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A-8 CHECK, FOUND WALL MOUNTED EXIT EMERGENCY LIGHTS AT RT & LT AFT PAX SERVICE DOORS IN AFT GALLEY NOT WORKING.  FOUND BOTH AFT GALLEY WALL MOUNTED EMERGENCY EXIT LIGHT ASSEMBLIES DISCONNECTED,  CONNECTED THE LIGHTS,  OPS CHECKED GOOD.
